# SDR HXSD2004517

- Difficulty date: May 7, 2004
- Submitted: November 9, 2004
- Operation: Air carrier
- Aircraft: N405AE
- Make and model: Snias AS350B3
- Aircraft serial: 3286
- Engine: Tmeca ARRIEL2B
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 355A12005004
- Condition: Cracked
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTOR FOUND CRACK IN TAIL ROTOR PROTRUDING OUT OF RIVET LOCATION ON TRIM TAB.  CRACK WAS FOUND DURING INSPECTION IAW AD 2001-26-55.  (AL05200402466)
